Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Setukha, Aleksei Viktorovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 24

Number of views:
This page:795
Abstract pages:2837
Full texts:1279
References:89
E-mail:

http://www.mathnet.ru/eng/person53819
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/366230

Publications in Math-Net.Ru
2020
1. A. V. Setukha, R. M. Tretiakova, “Numerical solution of a stationary filtration problem of viscous fluid in a piecewise homogeneous porous medium by applying the boundary integral equation method”, Zh. Vychisl. Mat. Mat. Fiz., 60:12 (2020),  2143–2161  mathnet  elib; Comput. Math. Math. Phys., 60:12 (2020), 2076–2093  isi  scopus
2. A. V. Setukha, “Lagrangian description of three-dimensional viscous flows at large Reynolds numbers”, Zh. Vychisl. Mat. Mat. Fiz., 60:2 (2020),  297–322  mathnet  elib; Comput. Math. Math. Phys., 60:2 (2020), 302–326  isi  scopus
2019
3. A. V. Setukha, “Method of boundary integral equations with hypersingular integrals in boundary-value problems”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 160 (2019),  114–125  mathnet  mathscinet
4. A. V. Setukha, A. V. Semenova, “Numerical solution of a surface hypersingular integral equation by piecewise linear approximation and collocation methods”, Zh. Vychisl. Mat. Mat. Fiz., 59:6 (2019),  990–1006  mathnet  elib; Comput. Math. Math. Phys., 59:6 (2019), 942–957  isi  scopus
2016
5. A. V. Setukha, S. N. Fetisov, “Peculiarities of the boundary integral equation method in the problem of electromagnetic wave scattering on ideally conducting bodies of small thickness”, Num. Meth. Prog., 17:4 (2016),  460–473  mathnet
2015
6. S. G. Daeva, A. V. Setukha, “On the numerical solution of the Neumann boundary value problem for the Helmholtz equation using the method of hypersingular integral equations”, Num. Meth. Prog., 16:3 (2015),  421–435  mathnet
2014
7. I. V. Pisarev, A. V. Setukha, “Transferring the boundary conditions to the middle surface for the numerical solution of a boundary value problem in the linear wing theory”, Num. Meth. Prog., 15:1 (2014),  109–120  mathnet
2013
8. A. A. Aparinov, A. V. Setukha, “Parallelization in the vortex method for solving aerodynamic problems”, Num. Meth. Prog., 14:3 (2013),  406–418  mathnet
2010
9. A. A. Aparinov, A. V. Setukha, “Application of mosaic-skeleton approximations in the simulation of three-dimensional vortex flows by vortex segments”, Zh. Vychisl. Mat. Mat. Fiz., 50:5 (2010),  937–948  mathnet; Comput. Math. Math. Phys., 50:5 (2010), 890–899  isi  scopus
2007
10. V. A. Gutnikov, V. Yu. Kiryakin, I. K. Lifanov, A. V. Setukha, S. L. Stavtsev, “Numerical solution to a two-dimensional hypersingular integral equation and sound propagation in urban areas”, Zh. Vychisl. Mat. Mat. Fiz., 47:12 (2007),  2088–2100  mathnet  mathscinet; Comput. Math. Math. Phys., 47:12 (2007), 2002–2013  scopus
2006
11. A. V. Setukha, “A singular integral equation with Hilbert kernel in a class of distributions”, Differ. Uravn., 42:9 (2006),  1233–1242  mathnet  mathscinet; Differ. Equ., 42:9 (2006), 1302–1311
2005
12. A. V. Setukha, “On the Three-Dimensional Neumann Boundary Value Problem with a Generalized Boundary Condition in a Domain with Smooth Closed Boundary”, Differ. Uravn., 41:9 (2005),  1177–1189  mathnet  mathscinet; Differ. Equ., 41:9 (2005), 1237–1252
2004
13. A. V. Setukha, “A singular integral equation with the Cauchy kernel on a closed interval in a class of distributions”, Differ. Uravn., 40:9 (2004),  1208–1218  mathnet  mathscinet; Differ. Equ., 40:9 (2004), 1279–1290
2003
14. A. V. Setukha, “The Three-Dimensional Neumann Problem with Generalized Boundary Conditions and the Prandtl Equation”, Differ. Uravn., 39:9 (2003),  1188–1200  mathnet  mathscinet; Differ. Equ., 39:9 (2003), 1249–1262
15. A. V. Setukha, “Fundamental Solutions of the 2D Neumann Problem for the Laplace Equation”, Differ. Uravn., 39:1 (2003),  125–132  mathnet  mathscinet; Differ. Equ., 39:1 (2003), 135–144
2002
16. A. V. Setukha, “On the Plane Neumann Problem with Generalized Boundary Conditions”, Differ. Uravn., 38:9 (2002),  1172–1182  mathnet  mathscinet; Differ. Equ., 38:9 (2002), 1246–1259
17. A. V. Setukha, “Construction of Fundamental Solutions of the Neumann Boundary Value Problem in a Domain Outside an Open Plane Surface”, Differ. Uravn., 38:4 (2002),  505–515  mathnet  mathscinet; Differ. Equ., 38:4 (2002), 528–540
2001
18. A. V. Setukha, “The Neumann Problem with Boundary Condition on an Open Plane Surface”, Differ. Uravn., 37:10 (2001),  1311–1329  mathnet  mathscinet; Differ. Equ., 37:10 (2001), 1376–1398
2000
19. A. V. Setukha, “The Neumann boundary value problem in the halfspace”, Differ. Uravn., 36:9 (2000),  1172–1183  mathnet  mathscinet; Differ. Equ., 36:9 (2000), 1296–1309
1999
20. I. K. Lifanov, A. V. Setukha, “On singular solutions of some boundary value problems and of singular integral equations”, Differ. Uravn., 35:9 (1999),  1227–1241  mathnet  mathscinet; Differ. Equ., 35:9 (1999), 1242–1255
1997
21. A. V. Setukha, “Justification of the numerical method of discrete vortices for Euler equations in a domain with a boundary”, Differ. Uravn., 33:9 (1997),  1268–1277  mathnet  mathscinet; Differ. Equ., 33:9 (1997), 1277–1287
1996
22. A. V. Setukha, “Justification of the discrete vortex method in the problem of the motion of a finite vortex sheet under analytic initial conditions”, Differ. Uravn., 32:9 (1996),  1272–1279  mathnet  mathscinet; Differ. Equ., 32:9 (1996), 1272–1279
1995
23. A. V. Setukha, “Numerical solution of the problem of the motion of a vortex sheet with an analytic initial condition”, Differ. Uravn., 31:9 (1995),  1570–1578  mathnet  mathscinet  zmath; Differ. Equ., 31:9 (1995), 1529–1537
1994
24. A. V. Setukha, “On a system of integral equations that arises in nonstationary problems of aerodynamics”, Differ. Uravn., 30:9 (1994),  1574–1583  mathnet  mathscinet; Differ. Equ., 30:9 (1994), 1455–1463

2018
25. A. G. Kusraev, A. F. Matveev, I. V. Boykov, I. D. Muzaev, A. V. Setukha, Sh. S. Khubezhty, “Dzhemal Gurievich Sanikidze (on his 85's anniversary)”, Vladikavkaz. Mat. Zh., 20:3 (2018),  106–107  mathnet
2013
26. A. G. Kusraev, A. F. Matveev, I. D. Muzaev, A. V. Setukha, Sh. S. Khubezhty, “Dzhemali Gurievich Sanikidze (on his 80th birthday)”, Vladikavkaz. Mat. Zh., 15:3 (2013),  97–98  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021